# SDR LR7A9846

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 3530454
- Condition: Cracked
- Location: Bs 990
- Part time: 56,648 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 990 RT WEB CRACKED.  REPLACED WEB IAW SMP583-53-50.
